Alert archive / South Dakota / Wind Advisories in 2012
Wind Advisory 3, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Feb 25, 2012, 2:40 PM CST for 8 counties in South Dakota. It took effect at Feb 26, 2012, 6:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2012, 2:40 PM CST (20:40 UTC)
- In effect from
- Feb 26, 2012, 6:00 AM CST
- Expired
- Feb 26, 2012, 2:49 PM CST
- In force
- 9 hr
- Issued by
- NWS Aberdeen, SD
Counties Buffalo County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Stanley County, SD, Sully County, SD
The radar
The Aberdeen radar (KABR), 172 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
903 WWUS73 KABR 252040 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 240 PM CST SAT FEB 25 2012 ...STRONG WINDS SUNDAY... .LOW PRESSURE MOVING ALONG THE NORTH DAKOTA...SOUTH DAKOTA STATE LINE WILL RESULT IN STRONG WINDS ACROSS THE FORECAST AREA SUNDAY. STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THE EVENING HOURS. SDZ033>037-045-048-051-260845- /O.NEW.KABR.WI.Y.0003.120226T1500Z-120227T0000Z/ STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 240 PM CST SAT FEB 25 2012 /140 PM MST SAT FEB 25 2012/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ SUNDAY. * TIMING...WINDS WILL PICK UP SUNDAY MORNING AND PERSIST THROUGHOUT THE DAY. * WINDS...WIND SPEEDS OF 30 TO 40MPH WITH GUSTS IN EXCESS OF 55MPH ARE POSSIBLE THROUGHOUT THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CONNELLY
4 follow-up statements
762 WWUS73 KABR 260243 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 843 PM CST SAT FEB 25 2012 ...STRONG WINDS SUNDAY... .LOW PRESSURE MOVING ALONG THE NORTH DAKOTA...SOUTH DAKOTA STATE LINE WILL RESULT IN STRONG WINDS ACROSS THE FORECAST AREA SUNDAY. STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THE EVENING HOURS. SDZ033>037-045-048-051-261445- /O.EXT.KABR.WI.Y.0003.120226T1200Z-120227T0000Z/ STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 843 PM CST SAT FEB 25 2012 /743 PM MST SAT FEB 25 2012/ ...WIND ADVISORY NOW IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ SUNDAY... * TIMING...WINDS WILL PICK UP SUNDAY MORNING AND PERSIST THROUGHOUT THE DAY. * WINDS...WIND SPEEDS OF 30 TO 40MPH WITH GUSTS IN EXCESS OF 50MPH ARE POSSIBLE THROUGHOUT THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TDK
260 WWUS73 KABR 260921 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 321 AM CST SUN FEB 26 2012 ...STRONG WINDS TODAY... .LOW PRESSURE MOVING ALONG THE NORTH DAKOTA...SOUTH DAKOTA STATE LINE WILL RESULT IN STRONG WINDS ACROSS THE FORECAST AREA TODAY. STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THE EVENING HOURS. SDZ033>037-045-048-051-262130- /O.CON.KABR.WI.Y.0003.120226T1200Z-120227T0000Z/ STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 321 AM CST SUN FEB 26 2012 /221 AM MST SUN FEB 26 2012/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * TIMING...WINDS WILL PICK UP THIS MORNING AND PERSIST THROUGHOUT THE DAY. * WINDS...WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE THROUGHOUT THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
485 WWUS73 KABR 261640 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1040 AM CST SUN FEB 26 2012 ...STRONG WINDS TODAY... .LOW PRESSURE IN NORTHEAST SOUTH DAKOTA RESPONSIBLE FOR STRONG WINDS ACROSS THE FORECAST AREA TODAY. STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THE EVENING HOURS. SDZ033>037-045-048-051-270000- /O.CON.KABR.WI.Y.0003.000000T0000Z-120227T0000Z/ STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 1040 AM CST SUN FEB 26 2012 /940 AM MST SUN FEB 26 2012/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * TIMING...STRONG WINDS WILL PERSIST THROUGHOUT THE DAY. * WINDS...WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CONNELLY
204 WWUS73 KABR 262049 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 249 PM CST SUN FEB 26 2012 ...STRONG WINDS SUBSIDING... .STRONG WINDS WILL DIMINISH AS THE STORM SYSTEM PROGRESSES EAST. SDZ033>037-045-048-051-262200- /O.CAN.KABR.WI.Y.0003.000000T0000Z-120227T0000Z/ STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 249 PM CST SUN FEB 26 2012 /149 PM MST SUN FEB 26 2012/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. BREEZY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON. $$ CONNELLY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Feb 25, 11:37 AM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Feb 25, 11:37 AM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 1137 AM CST SAT FEB 25 2012 .UPDATE... SEE UPDATED AVIATION DISCUSSION BELOW. NO ADJUSTMENTS TO FORECAST THIS AM. WEAK WARM ADVECTION TODAY...THOUGH COUNTERACTED BY SOUTHEAST SURFACE FLOW. SOUTHEAST FLOW AND SNOWFIELD WILL WILL ALSO LIMIT THE MIXING OF 50KT WINDS AT 3KFT OVER WESTERN COUNTIES...AND ANTICIPATE THEY WOULD ONLY PUSH ADVISORY LEVEL FOR A FEW HOURS THIS AFTERNOON AT WORST. SURFACE LOW TRACK REMAIN FAIRLY CONSISTENT...WITH 12Z SUITE OF GUIDANCE A LITTLE FARTHER SOUTH. BUFKIT PROFILES SUGGESTING MAIN IMPACT WILL BE FROM COLD ADVECTION SNOW SHOWERS SUNDAY IN CONCERT WITH 50KTS OF WESTERLY LOW LEVEL FLOW RESULTING IN LOCALIZED REDUCED VISIBILITY. && .PREVIOUS DISCUSSION... .SHORT TERM...SATURDAY THROUGH MONDAY THERE ARE SEVERAL ISSUES DURING THE SHORT TERM...MAINLY WITH WHAT KIND OF HEADLINE WILL BE NEEDED OVER THE NEXT COUPLE OF DAYS. WINDY CONDITIONS ARE EXPECTED TO DEVELOP TODAY ACROSS MOST OF THE REGION. THE STRONGEST WINDS SHOULD OCCUR ALONG THE MISSOURI RIVER WHERE THEY MAY BRIEFLY EXCEED WIND ADVISORY CRITERIA. THE 7Z LAMP GUIDANCE IN KMBG IS SHOWING A ONE HOUR WIND GUST OF 40 KNOTS AT 20Z. AFTER COORDINATION WITH SURROUNDING WFOS...WILL HOLD OFF ON ISSUING A WIND ADVISORY AT THIS TIME. THE NEXT ISSUE FOR THE SHORT TERM IS WHAT KIND OF AN ADVISORY IS NEEDED LATE TONIGHT/SUNDAY. THE SERF HAS BEEN VERY CONSISTENT WITH BRING LIGHT SNOW ACROSS THE CWA DURING THE OVERNIGHT HOURS. IN FACT...A FEW HI-RES MODELS ARE SUGGESTING AN INCH OF SNOW COULD BE POSSIBLE ON THE WEST SIDE OF THE PRAIRIE COTEAU. WITH THE HALF KM WINDS AROUND 30 TO 35 KNOTS ALONG WITH FALLING SNOW...THIS WILL LIKELY REDUCE VISIBILITIES TO AROUND A HALF MILE. THE 21Z AND 03Z SERF HAS BEEN CONSISTENT WITH SHOWING A 20 PROBABILITY OF SURFACE VISIBILITIES FALLING TO 1/2SM ALONG THE I-29 CORRIDOR BY 9Z SUNDAY. WINDS ARE EXPECTED TO INTENSIFY ON SUNDAY...ESPECIALLY IN THE SOUTHERN HALF OF THE CWA. A WIND ADVISORY LOOKS LIKE A GOOD BET...BUT WITH THE POSSIBILITY OF CAA SNOW ALONG THE ND/SD BORDER...WILL HOLD OFF ON ISSUING A WIND ADVISORY/WINTER WEATHER ADV. OBVIOUSLY...NO CAA SNOW...A WINTER WEATHER ADV. WILL NOT BE NEEDED. THE LAST ISSUE TO CONSIDER IS WHEN TO ISSUE A WINTER STORM WATCH FOR THE STORM SYSTEM THAT BEGINS AS EARLY AS MONDAY AFTERNOON. WILL CONTINUE THE SPECIAL WEATHER STATEMENT FOR NOW...BUT A WINTER STORM WATCH COULD BE ISSUED WITHIN THE NEXT 24 HOURS. STAY TUNED. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY MAIN FORECAST CHALLENGE IS SNOW AMOUNTS RELATED TO MAJOR WINTER STORM MONDAY NIGHT THROUGH WEDNESDAY. EXCEPTIONAL AGREEMENT BETWEEN GLOBAL AND REGIONAL NUMERICAL WEATHER PREDICTION MODELS CONTINUES EARLY THIS MORNING. TWO VIGOROUS OPEN UPPER LEVEL SHORT-WAVE TROUGHS ARE FORECAST TO MERGE INTO ONE MAJOR CLOSED LOW OVER THE NRN GREAT BASIN LATE-DAY MONDAY. STRONG SLY/SELY SFC FLOW AHEAD OF THIS FEATURE WILL BEGIN TO ADVECT IN MOISTURE FROM A WIDE OPEN GULF OF MEXICO MONDAY NIGHT. COPIOUS AMOUNTS OF GULF MOISTURE WILL STREAM NORTHWARD FROM THE SRN PLAINS AND BE FORCED UP AND OVER LOW LEVEL COLD AIR IN PLACE OVER THE NRN PLAINS LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING. THIS LONG LIVED UPGLIDE/TROWAL SCENARIO IS EXPECTED TO COMBINE WITH MID AND UPPER LEVEL ATMOSPHERIC INSTABILITY TO CREATE A NEAR PERFECT SNOW MAKING MACHINE. INCREASED SNOW CHANCES TO CATEGORICAL FOR MANY AREAS MONDAY NIGHT THROUGH TUESDAY NIGHT GIVEN THE EXTRAORDINARY MODEL AGREEMENT. STRONG PRESSURE GRADIENT ASSOCIATED WITH DEEP SFC LOW WILL ADD STRONG WINDS TO THE MIX. 40-45KTS AT H85 ON THE BACK/WEST SIDE OF THE LOW ARE PROGGED TUESDAY NIGHT...POTENTIALLY LEADING TO WIDESPREAD BLIZZARD CONDITIONS. STILL QUITE A BIT OF TIME FOR THINGS TO CHANGE IN TERMS OF WHERE THE HEAVIEST SNOW WILL FALL. CURRENT MODEL CONSENSUS GENERATING BETWEEN 1.0 AND 1.5 OF SNOW WATER EQUIVALENT. THAT WOULD TRANSLATE TO WELL OVER A FOOT FOR MANY LOCATIONS...LEADING TO MAJOR IMPACTS TO TRAVEL AND/OR ANY OUTDOOR ACTIVITIES. && .AVIATION... 18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS HIGH CLOUDS WILL CONTINUE TO SKIRT THE MBG AND ABR TERMINALS THIS AFTERNOON AND EVENTUALLY BEGIN TO INCREASE IN COVERAGE. SOUTH- SOUTHEASTERLY WINDS WILL ALSO INCREASE TO 20-30 KTS THROUGH THE DAY...ESPECIALLY AT MBG AND PIR. A WINDSHIFT SHOULD OCCUR AT MBG AND PIR JUST AFTER MIDNIGHT AND RELAX SLIGHTLY BEFORE INCREASING AGAIN AND BECOMING WESTERLY THROUGH THE REMAINDER OF THE PERIOD. THE WINDSHIFT WILL HOLD OFF AT ABR AND ATY UNTIL 12Z ON SUNDAY. SNOW SHOWERS WILL DEVELOP ON SUNDAY...ESPECIALLY AT MBG AND ABR...AND SHOULD CONTINUE THROUGH THE REMAINDER OF THE PERIOD...POSSIBLY RESULTING IN REDUCED VSBYS AT TIMES. MVFR/IFR STRATUS IS ALSO POSSIBLE AT KABR AND KATY AFTER 06Z SUNDAY. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...CONNELLY SHORT TERM...SD LONG TERM...CHURCH AVIATION...TVT WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Feb 25, 7:43 AM CST, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 743 AM CST SAT FEB 25 2012 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-261345- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 743 AM CST SAT FEB 25 2012 /643 AM MST SAT FEB 25 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS ARE EXPECTED TO DEVELOP TODAY ACROSS MOST OF THE REGION. THE STRONGEST WINDS HOWEVER ARE EXPECTED FOR LOCATIONS ALONG AND WEST OF THE MISSOURI RIVER WHERE GUSTS COULD REACH 45 MPH. THE COMBINATION OF LIGHT SNOW AND GUSTY WINDS TONIGHT COULD RESULT IN REDUCTION IN VISIBILITIES...ESPECIALLY FOR LOCATIONS ALONG THE I-29 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY WESTERLY WINDS ARE EXPECTED ON SUNDAY WITH SUSTAINED WINDS OF 20 TO 30 MPH POSSIBLE. WIND GUSTS COULD EXCEED 45 MPH AT TIMES. WITH LIGHT SNOW POSSIBLE FOR LOCATIONS NORTH OF HIGHWAY 14...THE STRONG WINDS WILL LIKELY PRODUCE AREAS OF BLOWING SNOW WITH A REDUCTION IN VISIBILITIES. LUCKILY...LITTLE ACCUMULATING SNOW IS EXPECTED AT THIS TIME. ANOTHER STORM SYSTEM WILL MOVE ACROSS THE NORTHERN PLAINS ON TUESDAY AND WEDNESDAY WITH SIGNIFICANT ACCUMULATING SNOW POSSIBLE. THE LATEST INDICATIONS ARE THAT THE MAJORITY OF THE REGION COULD SEE SNOWFALL AMOUNTS IN EXCESS OF 8 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
In the hours before
Special weather statement, Feb 25, 2:24 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 224 PM CST SAT FEB 25 2012 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-261000- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 224 PM CST SAT FEB 25 2012 /124 PM MST SAT FEB 25 2012/ ...MAJOR WINTER STORM TO BRING NUMEROUS IMPACTS TO THE REGION MONDAY NIGHT THROUGH WEDNESDAY... A MAJOR WINTER STORM WILL MOVE ACROSS THE NORTHERN PLAINS LATE MONDAY NIGHT THROUGH WEDNESDAY. THIS SYSTEM HAS THE POTENTIAL TO GENERATE HEAVY SNOW...FREEZING PRECIPITATION...AND STRONG WINDS FOR MOST OF THE REGION. STRONG LOW PRESSURE WILL MOVE OUT OF THE ROCKIES LATE MONDAY NIGHT AND TRACK ACROSS NEBRASKA AND INTO NORTHERN IOWA BY WEDNESDAY MORNING. THIS TRACK COMBINED WITH AMPLE MOISTURE FROM THE GULF OF MEXICO WILL CAUSE SNOW TO DEVELOP MONDAY NIGHT AND INCREASE IN INTENSITY ACROSS THE AREA TUESDAY INTO WEDNESDAY. ALTHOUGH THE EXACT TIMING AND STRENGTH OF THE STORM IS UNCERTAIN...THE POTENTIAL EXISTS FOR THE REGION TO EXPERIENCE ITS FIRST MAJOR WIDESPREAD STORM OF THE SEASON. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST WEATHER RELATED UPDATES. THIS SYSTEM HAS THE POTENTIAL TO BRING MAJOR IMPACTS TO THE ENTIRE REGION. JRS
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 2:24 PM CST | Winter Weather Advisory | ABR | Brown, Campbell, Clark, Codington, Corson, Day and 12 more | 25 hr |
Nearby
Wind Advisories in South Dakota, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.